Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse mucus in urine

Premium Questions

doctor1 MD

significant diuretic and causes me to urinate maybe 4 times as much as normal. This causes me to suspect ...

doctor1 MD

Vyvanse is making me sweat, rash (hive like) and thick nasal yellow mucous. Urine is dark and I only urinate once or twice a day on vyvanse. What is the vyvanse doing to me to cause these reactions ...

doctor1 MD

I have been on vyvanse for over a year and I am constantly trying to pull mucous up through my throat. I have also had my thyroid removed for cancer over 10 years ago, I have smoked for 18 years less ...

doctor1 MD

Yes, I am 70 mg of vyvanse and sometimes i dissolve it in a glass of water. If you dissolve it, is the water suppose to be clear or is it cloudy. And is there a way to tell if the powder is the real medicine ...

doctor1 MD

What are the different dosages of Vyvanse? I am on 70 and it really helps me stay alert and focused, but I have a hard time getting to sleep if I take it two days in a row. I'm wondering if my dosage ...

Public Forum Discussions

doctor1 MD

Can vyvanse 30 mg cause cloudy urine in women? Began after the first 30 days of the regimen. I ... protein rich foods? Also, I am terrible about hydrating. In the morning it will be dark dehydrated urine ...

doctor1 MD

and added efficiency brought on by ADHD medications such as Vyvanse and Adderall . I do in fact have a mild form of ADHD and have been taking 50mg Vyvanse daily for approx. 6 months. As of late, I ve been ...

doctor1 MD

My 7 year old daughter started taking Vyvanse 7 days ago. She is a bit constipated and at night time only she says she feels like she is going to pee her pants but can t urinate.She is having trouble ...

doctor1 MD

Hi. I am on Vyvanse for ADHD and it affects my kidneys so I m always having to be alert with water ...... But this time only a few shadow lines once or twice on home pregnancy tests . Is it possible that the vyvanse ...

doctor1 MD

My daughter has a cloudy, smelly urine. She just started taking Vyvanse, in this past week. She .... Could either of these be causing the urine problem? ...

doctor1 MD

Hello I have been on vyvanse for a month and had been doing well except for dehydration. Today I ... reactive hypoglycemia. My urine is normal color and I ve been drinking a lot of water. Glucose was fine ...

doctor1 MD

I am on vyvanse 50mg and effexor xr .75mg and was taking clazapam at .05mg. I had for the past two .... Could any of the medications cause blood in urine , pain in back and stomach? I need to know which one ...

doctor1 MD

it and then it gets to the point where it starts to aggravate my tonsils. I m on Vyvanse and I could swear that i ve .... I also feel like there is a lot of mucus accumulating and i m always swallowing and find that i m ...

doctor1 MD

I ve taken vyvanse in the past with no side effects and this time around I started getting a ton of mucus in my throats and then need to clear my throat constantly. I ve read a bunch of others that have ...

doctor1 MD

Coughing up thick mucous since taking Vyvanse. (50mg) X 6months. Could it be the Vyvanse Age 75. weight 130, Diabetic controlled with diet, ADHD, HX of reflux but had Nissen. Surgeon says surgery intact ...

Mobile Questions and Answers

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine